# SDR SWIA2021081960424

- Difficulty date: July 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS310 BETWEEN STRG26L AND 26R FWD AND AFT SIDES OF THE FRAME      (C-CHECK RO 8/18/2021)    REMOVED CORRODED AREA AND INSTALLED REPAIR AT FS310.00 BETWEEN STRG26L AND 26R FWD AND AFT SIDES OF FRAME IAW CRJ700 SRM CHAPTER 53-00-06-201-006-A01. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH 51-900-1002-SKY.
